RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 2(350), Pages 175–176 (Mi umn623)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On time changes for Lévy processes

A. V. Selivanov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm623

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:2, 388–389

Bibliographic databases:

MSC: 60G30
Accepted: 03.02.2003

Citation: A. V. Selivanov, “On time changes for Lévy processes”, Uspekhi Mat. Nauk, 58:2(350) (2003), 175–176; Russian Math. Surveys, 58:2 (2003), 388–389

Citation in format AMSBIB
\Bibitem{Sel03}
\by A.~V.~Selivanov
\paper On time changes for L\'evy processes
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 2(350)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn623}
\crossref{https://doi.org/10.4213/rm623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992577}
\zmath{https://zbmath.org/?q=an:1053.60514}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..388S}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 2
\pages 388--389
\crossref{https://doi.org/10.1070/RM2003v058n02ABEH000623}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184540100015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0042069913}


Linking options:
  • http://mi.mathnet.ru/eng/umn623
  • https://doi.org/10.4213/rm623
  • http://mi.mathnet.ru/eng/umn/v58/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:189
    Full text:94
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019